Consistent Voting Systems with a Continuum of Voters
B Pezaleleleg () and
Hans Peters
Authors registered in the RePEc Author Service: Bezalel Peleg
Social Choice and Welfare, 2006, vol. 27, issue 3, 477-492
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-006-0140-0 (text/html)
Access to full text is restricted to subscribers.
Related works:
Chapter: Consistent voting systems with a continuum of voters (2010)
Journal Article: Consistent voting systems with a continuum of voters (2006) 
Working Paper: Consistent voting systems with a continuum of voters (2002) 
Working Paper: Consistent voting systems with a continuum of voters (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:27:y:2006:i:3:p:477-492
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
DOI: 10.1007/s00355-006-0140-0
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().